MathSciNet Relay Station
MathSciNet bibliographic data
MR1914912 60J65
Abundo, Mario Some conditional crossing results of Brownian motion over a piecewise-linear boundary. Statist. Probab. Lett. 58 (2002), no. 2, 131–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement